MAUDE Adverse Event Report: HOLOGIC, INC LOCALIZER READER; MARKER, RADRIOGRAPHIC, IMPLANTABLE

HOLOGIC, INC LOCALIZER READER; MARKER, RADRIOGRAPHIC, IMPLANTABLE
Model Number HB115
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/29/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A device history record (dhr) review was conducted for the reported lot/serial number.The device was released meeting all qa specifications.We are currently unable to establish a relationship between the device and the issue reported.H3: the device involved in this event was not returned for evaluation purposes therefore visual and functional analysis of the product could not be performed.We are unable to confirm a relationship between the device and the issue reported and a definitive root cause for the reported event could not be determined.The information obtained during complaint investigation will be included in our global complaint trending and product surveillance will continue to monitor complaints of this type for adverse trends.If the product is received or additional information is obtained, the investigation will be reopened accordingly per standard operating procedure.6 devices were involved in this case: 1222780-2024-00038, 1222780-2024-00039, 1222780-2024-00040, 1222780-2024-00041, 1222780-2024-00042.
 
Event or Problem Description
It was reported that on (b)(6) 2023, the patient was on the table under anesthesia, and the reader distance on the screen was jumping around from near to far uncontrollably both in loop and pencil probe settings.4 separate probes were tried and two readers were tried unsuccessfully.Ultrasound was brought in to find the tag and was unsuccessful as well.Troubleshooting such as checking the probe connection with the drape, turning on/off to recalibrate, and removing the system from resting on metal was all tested unsuccessfully.An incision was already made to the patient when the issue occurred.The patient will be returning for a mastectomy at a later date.No additional information available.

Brand Name
LOCALIZER READER
Common Device Name
MARKER, RADRIOGRAPHIC, IMPLANTABLE
Manufacturer (Section D)
HOLOGIC, INC
250 campus drive
marlborough MA 01752
Manufacturer (Section G)
HOLOGIC, INC.
250 campus drive
marlborough MA 01752
Manufacturer Contact
ariel lafuente
562 parkway
coyol free zone building b24
san jose 20102
MDR Report Key18632874
Report Number1222780-2024-00043
Device Sequence Number15426133
Product Code NEU
UDI-Device Identifier00855436007037
UDI-Public(01)00855436007037(11)230609
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K193189
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberHB115
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/04/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/02/2024
Supplement Report FDA Received Date05/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale